# SDR FDKA200702077

- Difficulty date: February 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,478 hours, 14,343 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6118 DAY-MCO (0643 PHX LCL).  CREW REPORTED APU FIRE MESSAGE WITH SMOKE SMELL FROM APU.  MX INSPECTED APU NO DEFECTS FOUND, OPS CHECKED GOOD.
